# SDR SCNA202110118084

- Difficulty date: September 3, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N829SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34414
- Aircraft time: 48,134 hours, 25,641 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM AT STA 986 APPROX LBL 35. REMOVED CORROSION ON BS 986.5 FLOOR BEAM LBL 35 IN AREA OF .7" X .7" X .059"D. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. REMOVAL OF UPPER T CUP AND REPAIR ACCOMPLISHED ON CUSTOMER CARD 00072.
